# SDR TWAA9902101

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606002
- Condition: Worn
- Location: Row 22
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAPE COVERING WIRES OF EGRESS FLOOR LIGHTS AT REAR OVERWING EXIT, ROW 22, WAS PULLED UP EXPOSING WIRES.  REPLACED THE LAMP MODULE AND THE CRACKED LENS COVER, (P/N 0105607-001).  CHECK-C 11-11-98 MCI.
